MathSciNet Relay Station
MathSciNet bibliographic data
MR1986797 (2004f:65185) 65N30 (74K25 74S05)
Havu, Ville; Pitkäranta, Juhani Analysis of a bilinear finite element for shallow shells. II. Consistency error. Math. Comp. 72 (2003), no. 244, 1635–1653 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement